BibTeX record journals/jacm/PeresSSZ13

download as .bib file

@article{DBLP:journals/jacm/PeresSSZ13,
  author    = {Yuval Peres and
               Dmitry Sotnikov and
               Benny Sudakov and
               Uri Zwick},
  title     = {All-pairs shortest paths in \emph{O}(\emph{n}\({}^{\mbox{2}}\)) time
               with high probability},
  journal   = {J. {ACM}},
  volume    = {60},
  number    = {4},
  pages     = {26:1--26:25},
  year      = {2013},
  url       = {http://doi.acm.org/10.1145/2505988},
  doi       = {10.1145/2505988},
  timestamp = {Fri, 09 Dec 2016 13:15:44 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jacm/PeresSSZ13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics